Please note

Due to the recent spike in Covid-19 cases, we are no longer able to entertain walk-in visits to our headquarters or any of our facilities.

Sistenol tablets

Dexa Medica

Product packaging may vary from one country to another.

Ingredients in every tablet

Paracetamol 500 mg
N-Acetylcysteine 200 mg

Each package contains

1 bottle of 10 tablets

Other details

Dosage formTablet; coated
Flavour None

W.H.O. classification

ATC Level 1 N – Nervous system
ATC Level 2 N02 – Analgesics
ATC Level 3 N02B – Other Analgesics and Antipyretics in ATC

Warnings

Pregnancy

<span class="warning-1 warning-pregnancy">CAUTION</span>This item may not be safe for use during pregnancy. Use with caution and after consultation with your doctor.

Lactation

CONSULT YOUR DOCTORSafety of this item for use during lactation has not been established. Please consult your doctor.

Alcohol

CONSULT YOUR DOCTORSafety of this item for use with alcohol has not been established. Please consult your doctor.

Machinery

CONSULT YOUR DOCTORSafety of this item for use while operating heavy machinery has not been established. Please consult your doctor.

Available in

Indonesia

Dosage information

11 YEARS OLD AND ABOVE
1 caplet, 3 times daily
or
based on physician's directions

6 TO 11 YEARS OLD
½ –1 caplet, 3 times daily
or
based on physician's directions

1 TO 5 YEARS OLD
¼–½ caplet, 3 times daily
or
based on physician’s directions

Indication

Relieve productive cough and reduce fever that manifested from influenza.